IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Sums, products, and ratios for the bivariate lomax distribution

  • Nadarajah, Saralees
Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.sciencedirect.com/science/article/B6V8V-4CW41HD-1/2/4ab65a817fe5597d0b066b911662217a
    Download Restriction: Full text for ScienceDirect subscribers only.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Elsevier in its journal Computational Statistics & Data Analysis.

    Volume (Year): 49 (2005)
    Issue (Month): 1 (April)
    Pages: 109-129

    as
    in new window

    Handle: RePEc:eee:csdana:v:49:y:2005:i:1:p:109-129
    Contact details of provider: Web page: http://www.elsevier.com/locate/csda

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Serge Provost & Edmund Rudiuk, 1994. "The exact density function of the ratio of two dependent linear combinations of chi-square variables," Annals of the Institute of Statistical Mathematics, Springer, vol. 46(3), pages 557-571, September.
    2. T. Pham-Gia & N. Turkkan, 2002. "The product and quotient of general beta distributions," Statistical Papers, Springer, vol. 43(4), pages 537-550, October.
    3. Toyoda, Toshihisa & Ohtani, Kazuhiro, 1986. "Testing equality between sets of coefficients after a preliminary test for equality of disturbance variances in two linear regressions," Journal of Econometrics, Elsevier, vol. 31(1), pages 67-80, February.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:eee:csdana:v:49:y:2005:i:1:p:109-129. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.